# SDR FDEA201204031238

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,188 hours, 27,035 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Part serial: 535
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, I

## Discrepancy

RT PACK TRIPPED OFF ON DECENT LEAVING FL 350 (LT PACK IS STILL MEL'D) FOLLOWED QRH, EMERG DECENT TO 10,000", RT PACK CYCLED ON AND OFF REST OF  FLIGHT.   REMOVED AND REPLACED RIGHT PACK FLOW CONTROL AND SHUTOFF VALVE IAW MM 21-51-01-2 AND REMOVED AND REPLACED RIGHT FLOW CONTROL CARD ASSEMBLY IAW MM 21-51-09-4. PERFORMED COOLING PACK SYSTEM- ADJUSTMENT/TEST IAW MM 21-51-00-5. COOLING PACK SYSTEMS OPS CHECKS GOOD, OK FOR SERVICE.
